# SDR GTIA2020070635237

- Difficulty date: July 6, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 11,621 hours, 5,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1 AND R2 DOOR ASSIST BOTTLES REQUIRE SERVICING.  SERVICED L1, R1 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
